# SDR DL76L030213

- Difficulty date: March 5, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 28,682 hours, 4,558 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732592C
- Part serial: 282
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW SMELLED SMOKE ACCOMPANIED WITH AN FWD EQUIP EXHAUST FAN EICAS MESSAGE.  CREW ELECTED TO DIVERT TO CMH AS A PRECAUTION.  CVG MTC IN CMH CONFIRMED THAT THE EXHAUST FAN WAS BAD AND RUBBING ON SHROUD.  DISCONNECTED CANNON PLUG FROM FAN AND FORWARDED TO MCO PER MEL 21-58-04B.
